Formal power series and their continued fraction expansion

Alf van der Poorten*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

11 Citations (Scopus)
Original languageEnglish
Title of host publicationAlgorithmic Number Theory - 3rd International Symposium, ANTS-III 1998, Proceedings
PublisherSpringer, Springer Nature
Pages358-371
Number of pages14
Volume1423
ISBN (Print)3540646574, 9783540646570
Publication statusPublished - 1998
Event3rd International Symposium on Algorithmic Number Theory, ANTS 1998 - Portland, United States
Duration: 21 Jun 199825 Jun 1998

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume1423
ISSN (Print)03029743
ISSN (Electronic)16113349

Other

Other3rd International Symposium on Algorithmic Number Theory, ANTS 1998
CountryUnited States
CityPortland
Period21/06/9825/06/98

Cite this

van der Poorten, A. (1998). Formal power series and their continued fraction expansion. In Algorithmic Number Theory - 3rd International Symposium, ANTS-III 1998, Proceedings (Vol. 1423, pp. 358-371). (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); Vol. 1423). Springer, Springer Nature.